# SDR DALA2021112507284

- Difficulty date: November 23, 2021
- Submitted: November 25, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 BULK CARGO DOOR EXTERNAL SKIN FOUND 01EA DENT AT LOWER FWD CORNER, CORRECTIVE ACTION: THE DENT AT LOWER FWD CORNER REPAIRED AS PER PRI595327-14 REV 0. THE PRI595327-14 REV O COMPARED AND COMPLIED WITH ER/A595327-14 REV ORIGINAL . (2027562)
